# SDR IPXA2019050141640

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 32,684 hours, 22,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LIGHT DIRTY SOCK SMELL FROM RIGHT PACK WITH ENGINES RUNNING. RAN LEFT AND RIGHT ENG SEPERATE WITH RT PACK ON ONLY, NO SMELLS NOTED, SMALL APPEARS INTERMITTENT, REF FIM 21-00-01 PB 301. AIRCRAFT OK FOR CONTINUED SERVICE.
